Ask an expert
Question

15 Apr 2020

Weight loss without dieting
Am lactose intolerant been breaking out in rashes all over body my medication contains lactose 1hour after medication get blackouts weakness headaches cannot digest a lot of fibre either no appetite stomach gets twisted a lot suffer badly with constipation been told suffer with acid reflux
Answer 1,372 views
Expert
The Dietitians

13 Oct 2020

Hi Sharon
With regard to your side effects  due to the lactose in your medication you need to discuss this with your doctor to prescribe a medication more suitable for you 
With regard to constipation it is advisable to drink 6 glasses of water a day Also to take a Pro biotic with more than 15 billion bacteria tablet If you take 2 a day it will restore your gut health  All bran cereal is a soft roughage free fiber that can be very good for constipation Also avoid all foods high in sugar and white flour such as breads sweets chocolates and all baking products Brown rice is also a good food to include in place of white rice pasta and potatoes  Should you require more info contact a dietitian in your area www.adsa.org.za
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.